# SDR SWAA2024122380258

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 12,019 hours, 6,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY BATTERY POWER FLASH LIGHTS NOT TESTING<[01] RERACKED BOTH FLASH LIGHT PER SIP RESEATED AND RESEALED
